Abundant Exact Soliton Solutions to the Space-Time Fractional Phi-Four Effective Model for Quantum Effects Through the Modern Scheme


  • M. Al-Amin Department of Mathematics, Islamic University, Kushtia, Bangladesh
  • M. Nurul Islam Department of Mathematics, Islamic University, Kushtia, Bangladesh
  • M. Ali Akbar Department of Applied Mathematics, University of Rajshahi, Bangladesh


The Phi-4 model, the auxiliary equation method, nonlinear evolution equation, soliton


The space-time fractional Phi-four (PF) equation is measured as a particular case of the familiar Klein-Fock-Gordon (KFG) model and plentiful quantum effects can be investigated through the PF model’s solutions. In this article, the auxiliary equation method (AEM) is employed to attain the traveling wave solutions and in this purpose, the complex wave transformation and Maple software are utilized. The constructed wave solutions are the form likely, hyperbolic, exponential, rational, and trigonometric functions as well as their integration. The physical significance of the obtained solutions for the specific values of the integrated parameters in the course of representing graphs and understood the physical phenomena. It is shown that the AEM is powerful, effective and simple and provide more general traveling wave solutions to the NLEEs.


M. Dalir and M. Bashour, Applications of fractional calculus, Appl. Math. Sci., 4(21), 1021-1032, 2010.

H. Rezazadeh, J. Manafian, F. S. Khodadad and F. Nazari, Traveling wave solutions for density-dependent conformable fractional diffusion-reaction equation by the first integral method and the improved tan⁡(φ(ξ)⁄2)-expansion, Opt. Quan. Elec., 51, 121, 2018.

M. A. Akbar, N. H. M. Ali and T. Tanjim, Outset of multiple soliton solutions to the nonlinear Schrodinger equation and the coupled Burgers equation, J. Phys. Commu., 3(9), 095013, 2019.

H. Rezazadeh, A. Korkmaz, M. Eslami and S. M. M. Alizamini, A large family of optical solutions to Kundu-Eckhaus model by a new auxiliary equation method, Opt. Quan. Elec., 51(84), 2019.

M. Al-Amin, M. N. Islam and M. A. Akbar, Adequate wide-ranging closed-form wave solutions to a nonlinear biological model, Par. Diff. Equ. App. Math., 2021(4), 100042, 2021.

A. Akbulut, M. Kaplan and A. Bekir, Auxiliary equation method for fractional differential equations with modified Riemann-Liouville derivative, Int. J. Nonlin. Sci. Numer. Simula., 17(7-8), 413-420, 2016.

D. Kumar and G. C. Paul, Solitary and periodic wave solutions to the family of nonlinear conformable fractional Boussinesq-like equations, Math. Meth. Appl. Sci., 44(4), 3138-3158, 2021.

E. H. M. Zahran and M. M. A. Khater, Modified extended tanh-function method and its applications to the Bogoyavlenskii equation, Appl. Math. Model, 40(3), 1769-1775, 2017.

W. X. Ma and J. H. Lee,A transformed rational function method and exact solutions to the (3+1) dimensional Jimbo-Miwa equation, Chaos. Solit. Fract., 42(3), 1356-1363, 2009.

A. Neamaty, B. Agheli and R. Darzi, Variational iteration method and He’s polynomials for time fractional partial differential equations, Prog. Frac. Diff. App., l(1), 47-55, 2015.

Y. Liu, J. Roberts and Y. Yan, A note on finite difference methods for nonlinear fractional differential equations with non-uniform meshes, Int. J. Comput., 95(6-7), 1151-1169, 2017.

H. M. Baskonus, H. Bulut and T. A. Sulaiman, New Complex Hyperbolic Structures to the Lonngren-Wave Equation by Using Sine-Gordon Expansion Method, Appl. Math. Non-lin. Sci., 4(1), 129-138, 2019.

M. N. Islam and M. A. Akbar, Closed form exact solutions to the higher dimensional fractional Schrodinger equation via the modified simple equation method, J. Appl. Math. Phys., 6, 90-102, 2018.

M. N. Islam, M. Asaduzzaman and M.S. Ali, Exact wave solutions to the simplified modified Camassa-Holm equation in mathematical physics. AIMS Math., 5(1), 26-41, 2019.

O. A. Ilhan, M. N. Islam and M.A. Akbar, Construction of functional closed form wave solutions to the ZKBBM equation and the Schrodinger equation, Iranian J. Sci. Tech. Trans. Mech. Eng., 45, 827-840, 2021.

K. Hosseini and R. Ansari, New exact solutions of nonlinear conformable time-fractional Boussinesq-type equation using the modified Kudryashov method, J. Wav. Ran. Compl. Med., 22(4), 628-636, 2017.

W. X. Ma and L. Zhang, Lump solutions with higher-order rational dispersion relations, Pram. J. Phys., 94(43), 2020.

M. M. El-Borai, W. G. El-Sayed and R. M. Al-Masroub, Exact solutions for time fractional coupled Whitham-Broer-Kaup equations via exp-function method, Int. Res. J. Eng. Tech., 2(6), 307-315, 2015.

H. M. Baskonus, H. Bulut and A.Atangana, Onthe complex and hyperbolic structures of the longitudinal wave equation in a magneto-electro-elastic circular rod, Smart Mater. Struct., 25(3), 035022, 2016.

S. J. Chen, X. Lü and X. F. Tang, Novel evolutionary behaviors of the mixed solutions to a generalized Burgers equation with variable coefficients, Commun. Nonlin. Sci. Num. Simul., 95, 105628, 2021.

M. N. Islam and M. A. Akbar, New exact wave solutions to the space-time fractional coupled Burger equations and the space-time fractional foam drainage equation, Cogent Phys., 5, 1422957, 18, 2018.

M. N. Islam and M. A. Akbar, Closed form solutions to the coupled space-time fractional evolution equations in mathematical physics through analytical method, J. Mech. Cont. Math. Sci., 13(2), 1-23, 2018.

M. A. Akbar and N. H. M. Ali, The alternative (G'⁄G)-expansion method and its applications to nonlinear partial differential equations, Int. J. Phys. Sci., 6(35), 7910-7920, 2014.

M. N. Islam and M. A. Akbar, Closed form wave solutions to the time fractional Boussinesq-type and the time fractional Zakharov-Kuznetsov equations, J. Nati. Sci. Found. Sri Lanka, 47(2), 149-160, 2019.

W. X. Ma, Y. Zhang and Y. Tang, Symbolic computation of lump solutions to a combined equation involving three types of nonlinear terms, East Asian J. Appl. Math., 10(4), 732-745, 2020.

J. F. Alzaidy, The fractional sub-equation method and exact analytical solutions for some nonlinear fractional PDEs, British J. Math. Comput. Sci., 3, 153-163, 2013.

G. Akram, F. Batool and A. Riaz, Two reliable techniques for the analytical study of conformable time-fractional Phi-4 equation, Opt. Quant. Electron., 50, 22, 2018.

F. Mahmud, M. Samsuzzoha and M. A. Akbar, The generalized Kudryashov method to obtain exact traveling wave solutions of the PHI-four equation and the Fisher equation, Results Phys., 7, 4296-4302, 2017.

H. Rezazadeh, H. Tariq, M. Eslami, M. Mirzazadeh and Q. Zhou, New exact solutions of nonlinear conformable time-fractional Phi-4 equation, Chinese J. Phys., 56(6), 2805-2816, 2018.

X. Deng, M. Zhao and X. Li, Travelling wave solutions for a nonlinear variant of the PHI-four equation, Math. Comput. Model., 49(3-4), 617-622, 2009.

Z. Körpinar, Some analytical solutions by mapping methods for nonlinear conformable time-fractional Phi-4 equation, Therm. Sci., 341, 2019.

M. A. E. Abdelrahman and H. A. Alkhidhr, Closed-form solutions to the conformable space-time fractional simplified MCH equation and time fractional Phi-4 equation, Results Phys., 18, 103294, 2020.

M. Kaplan and A. Bekir, The modified simple equation method for solving some fractional-order nonlinear equations, Pramana-J. phys., 87(1), 15, 2016.

H. Tariq and G. Akram, New approach for exact solutions of time fractional Cahn-Allen equation and time fractional Phi-4 equation, Physica. A., 473(1), 352–362, 2017.

R. Khalil, M. Al Horani, A. Yousef and M. Sababheh, A new definition of fractional derivative, J. Comput. Appl. Math., 264, 65-70, 2014.

T. Abdeljawad, On conformable fractional calculus, J. Comput. Appl. Math., 279, 57-66, 2015.

R. Roy, M. A. Akbar, A. R. Seadawy and D. Baleanu, Search for adequate closed form wave solutions to space-time fractional nonlinear equations, Par. Diff. Equ. App. Math., 2021(4), 100025, 2021.




How to Cite

M. Al-Amin, M. Nurul Islam, & M. Ali Akbar. (2021). Abundant Exact Soliton Solutions to the Space-Time Fractional Phi-Four Effective Model for Quantum Effects Through the Modern Scheme. International Journal of Sciences: Basic and Applied Research (IJSBAR), 60(4), 1–16. Retrieved from https://gssrr.org/index.php/JournalOfBasicAndApplied/article/view/13413